# SDR CA020417002

- Difficulty date: April 17, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,564 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Shaft
- Part number: 5243212137
- Condition: Sheared
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW LOST NR 2 GENERATOR IN FLIGHT.  AIRCRAFT RETURNED TO BASE AND THE SHAFT WAS FOUND SHEARED.
